# SDR RRXA98010

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 24 RIGHT AT STA 902 WITH CORROSION DAMAGE BEYOND LIMITATIONS IAW DC-8 SRM.  REMOVED LONGERON 24 RIGHT AND REPLACED WITH NEW LONGERON.  USED SB 57-27 AND TIMCO JOB CARD FOR SHIMMING.
